RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1973, Volume 17, Issue 5, Pages 3–56 (Mi mat693)  

Théorie de Hodge. II

P. Deligne


Full text: PDF file (2967 kB)

Original version in (translated by D. A. Kazhdan and I. I. Pyatetskii-Shapiro):
Inst. Hautes Études Sci. Publ. Math., 1971, 40, 5–57

Bibliographic databases:

Citation: P. Deligne, “Théorie de Hodge. II”, Matematika, 17:5 (1973), 3–56; Inst. Hautes Études Sci. Publ. Math., 40 (1971), 5–57

Citation in format AMSBIB
\Bibitem{Del73}
\by P.~Deligne
\paper Th\'eorie de Hodge.~II
\jour Matematika
\yr 1973
\vol 17
\issue 5
\pages 3--56
\mathnet{http://mi.mathnet.ru/mat693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0498551}
\zmath{https://zbmath.org/?q=an:0219.14007|0282.14001}
\transl
\jour Inst. Hautes \'Etudes Sci. Publ. Math.
\yr 1971
\vol 40
\pages 5--57


Linking options:
  • http://mi.mathnet.ru/eng/mat693
  • http://mi.mathnet.ru/eng/mat/v17/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:221
    Full text:192

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021